# SDR SWAA2017120418183

- Difficulty date: November 18, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 20,175 hours, 8,453 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A5214
- Condition: Corroded
- Location: Bs 500b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT FLOOR R/H Z ANGLE CORRODED AT BS. 500B+16.         / REPAIRED Z ANGLE PER SRM.
